# SDR CA980707059

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S3FS876
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT HAND FORWARD REAR SPAR CARRY THROUGH BRACKET FOUND CRACKED 1.50 INCHES AND LEFT BRACKET CRACKED .50 INCH.  RIGHT HAND BRACKET REPLACED, AND LEFT BRACKET REINFORCED.
